United Arab Emirates
A female asked:
Can vaccination cause constipation in infants?
1 doctor answer • 4 doctors weighed in
Pediatrics 46 years experience
That's a new one: Having followed kids before/during and after vaccinations for more then 3 decades I can tell you with comfort that there is no relationship between shots and constipation. In infants you don't really need a reason, they do it off and on in spite of everything you do.
1.4k viewsReviewed >2 years ago
Last updated Apr 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.